# SDR CALA2013090490977

- Difficulty date: August 30, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 66,840 hours, 23,408 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER PROTECTING EMERGENCY ESCAPE LIGHTS LAST ROW OF COACH LOOSE.  SECURED STRIP.
